Complutense University Library

Extensions of semidefinite functions

Gamboa Mutuberria, José Manuel (1984) Extensions of semidefinite functions. Rocky Mountain Journal of Mathematics, 14 (4). pp. 931-933. ISSN 0035-7596


Official URL:

View download statistics for this eprint

==>>> Export to other formats

Item Type:Article
Uncontrolled Keywords:Fields related with sums of squares (formally real fields, Pythagorean fields, etc.); Real ground fields
Subjects:Sciences > Mathematics > Algebra
ID Code:17225
Deposited On:27 Nov 2012 10:16
Last Modified:07 Feb 2014 09:44

Repository Staff Only: item control page